Follow
Maurizia Rossi
Maurizia Rossi
Assistant Professor, UniversitÓ di Milano-Bicocca
Verified email at unimib.it - Homepage
Title
Cited by
Cited by
Year
Non-Universality of Nodal Length Distribution for Arithmetic Random Waves
D Marinucci, G Peccati, M Rossi, I Wigman
Geom. Funct. Anal. (2016)., 2015
802015
Nodal statistics of planar random waves
I Nourdin, G Peccati, M Rossi
562017
The Asymptotic Equivalence of the Sample Trispectrum and the Nodal Length for Random Spherical Harmonics
D Marinucci, M Rossi, I Wigman
502017
Stein–Malliavin approximations for nonlinear functionals of random eigenfunctions on Sd
D Marinucci, M Rossi
Journal of Functional Analysis 268 (8), 2379-2420, 2015
372015
Phase singularities in complex arithmetic random waves
F Dalmao, I Nourdin, G Peccati, M Rossi
arXiv preprint arXiv: 1608.05631, 49 pages, 2016
362016
The Geometry of Spherical Random Fields
M Rossi
University of Rome Tor Vergata, 2015
272015
Quantitative limit theorems for local functionals of arithmetic random waves
G Peccati, M Rossi
Abel Symposium 2016, in press, 2017
252017
Asymptotic distribution of nodal intersections for arithmetic random waves
M Rossi, I Wigman
Nonlinearity, 2017
242017
Random Nodal Lengths and Wiener Chaos
M Rossi
arXiv preprint arXiv:1803.09716, 2018
202018
Representation of Gaussian isotropic spin random fields
P Baldi, M Rossi
Stochastic Processes and their Applications 124 (5), 1910-1941, 2014
142014
The Defect of Random Hyperspherical Harmonics
M Rossi
Journal of Theoretical Probability, 2016
132016
On the Correlation Between Nodal and Nonzero Level Sets for Random Spherical Harmonics
D Marinucci, M Rossi
Annales Henri PoincarÚ 22 (1), 275-307, 2021
82021
Small Scale CLTs for the Nodal Length of Monochromatic Waves
G Dierickx, I Nourdin, G Peccati, M Rossi
arXiv preprint arXiv:2005.06577, 2020
72020
Non-Universal Fluctuations of the Empirical Measure for Isotropic Stationary Fields on
D Marinucci, M Rossi, A Vidotto
arXiv preprint arXiv:2003.05351, 2020
7*2020
Lipschitz-Killing Curvatures for Arithmetic Random Waves
V Cammarota, D Marinucci, M Rossi
arXiv preprint arXiv:2010.14165, 2020
52020
On the correlation between nodal and boundary lengths for random spherical harmonics
D Marinucci, M Rossi
arXiv:1902.05750, 2019
52019
Large Deviation asymptotics for the exit from a domain of the bridge of a general Diffusion
P Baldi, L Caramellino, M Rossi
arXiv preprint arXiv:1406.4649, 2014
52014
Moderate Deviation estimates for Nodal Lengths of Random Spherical Harmonics
C Macci, M Rossi, AP Todino
arXiv:2006.05290, 2020
42020
In Memoriam Marc Yor-SÚminaire de ProbabilitÚs XLVII
C Donati-Martin, A Lejay, A Rouault
Springer, 2015
42015
Approximate normality of high-energy hyperspherical eigenfunctions
S Campese, D Marinucci, M Rossi
Journal of Mathematical Analysis and Applications 461 (1), 500-522, 2018
32018
The system can't perform the operation now. Try again later.
Articles 1–20